# SDR COMA0560029

- Difficulty date: January 9, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,604 hours, 19,284 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 83963
- Part serial: 265
- Condition: Unreliable
- Location: Stabilizer
- Part time: 17,537 hours, 16,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5803 STAB TRIM CAUTION.  REPLACED THE STAB TRIM ACTUATOR.
